# SDR 2001UALA02104

- Difficulty date: October 8, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 25,868 hours, 5,148 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771118
- Part serial: 0284
- Condition: Cut
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT SLIDE/RAFT P/N 62771-118, S/N 0284 FOUND TO HAVE 5 CUTS IN INFLATABLE.  CUTS FOUND DURING SHOP OVERHAUL OF THE UNIT.  THERE WERE 3 CUTS IN TOP TUBE AND 2 IN BOTTOM TUBE ON RT SIDE OF SLIDE/RAFT ABOVE BOTTOM TUBE RELIEF VALVE. CUTS IN THE INFLATABLE APPEAR TO BE CAUSED BY A SNAP ON THE REBOARD LINE BEING PUSHED INTO THE BACK OF THE BOTTOM TUBE RELIEF VALVE CUTTING THE INFLATABLE MATERIAL.  THIS HAPPENED WHEN THE UNIT WAS REPACKED.
